# SDR SIMA20121001001

- Difficulty date: October 1, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 30,012 hours, 27,899 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3373 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED ROLLER IAW AMM 52-18-00.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECT NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
